Asymptotic formulas for investigation of heatmasstransfer
Doklady Akademii Nauk, Tome 345 (1995) no. 4, pp. 483-486
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_4_a11,
author = {V. L. Kovalev and O. N. Suslov},
title = {Asymptotic formulas for investigation of heatmasstransfer},
journal = {Doklady Akademii Nauk},
pages = {483--486},
year = {1995},
volume = {345},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_4_a11/}
}
V. L. Kovalev; O. N. Suslov. Asymptotic formulas for investigation of heatmasstransfer. Doklady Akademii Nauk, Tome 345 (1995) no. 4, pp. 483-486. http://geodesic.mathdoc.fr/item/DAN_1995_345_4_a11/